# SDR TWAA9713101

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Part number: 888011
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STL - FLT 2 - DURING CRUISE, THE SINGLE SERVICE FOOD CART EMMITTED SMOKE AND FUMES.  REMOVED AND REPLACED CART, MFG 88801-1, MANUFACTURED BY PTC AEROSPACE, INC.  OPERATIONAL CHECK NORMAL.  (M)
